应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2016, Vol. 32 Issue (1): 209-220    DOI: 10.1007/s10255-016-0549-x
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Further Results on Mutually Nearly Orthogonal Latin Squares
Ke-jun CHEN1, Yong ZHANG2, Guang-zhou CHEN3, Wen LI2
1 Department of Mathematics, Taizhou University, Taizhou 225300, China;
2 Department of Mathematics, Yancheng Teachers University, Yancheng 224002, China;
3 College of Mathematics and Information Science, Hebei Normal University, Shijiazhuang 050024, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9